JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Normal Families and Shared Values of Meromorphic Functions
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 2,  2008, pp.317-321
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.2.317
 Title & Authors
Normal Families and Shared Values of Meromorphic Functions
Meng, Chao;
  PDF(new window)
 Abstract
Some criteria for determining the normality of the family F of meromorphic functions in the unit disc, which share values depending on f F with their derivatives is obtained. The new results in this paper improve some earlier related results given by Pang and Zalcman [3], Fang and Zalcman [2], A. P. Singh and A. Singh [5].
 Keywords
meromorphic function;shared value;normal family;
 Language
English
 Cited by
1.
THE UNIQUENESS OF MEROMORPHIC FUNCTIONS WHOSE DIFFERENTIAL POLYNOMIALS SHARE SOME VALUES,;;

Journal of applied mathematics & informatics, 2015. vol.33. 5_6, pp.475-484 crossref(new window)
 References
1.
A. F. Beardon, Iteration of Rational Functions, Springer-Verlag, New York, 1991.

2.
M. L. Fang and L. Zalcman, Normal families and shared values of meromorphic functions II, Comput. Methods Funct. Theory, 1(2001), 289-299. crossref(new window)

3.
X. C. Pang and L. Zalcman, Normality and shared values, Arkiv Math., 38(2000), 171-182. crossref(new window)

4.
W. Schwick, Sharing values and normality, Arch Math.(Basel), 59(1992), 50-54. crossref(new window)

5.
A. P. Singh and A. Singh, Sharing values and normality of meromorphic fucntions, Complex Variables Theory Appl., 49(2004), 417-425. crossref(new window)